Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 218106, 21 pages
http://dx.doi.org/10.1155/2012/218106
Research Article

Control of an Automotive Semi-Active Suspension

Tecnológico de Monterrey, Campus Monterrey, Monterrey, NL, Mexico

Received 4 March 2012; Accepted 11 April 2012

Academic Editor: Claude Lamarque

Copyright © 2012 Jorge de Jesús Lozoya-Santos et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jorge de Jesús Lozoya-Santos, Ruben Morales-Menendez, and Ricardo A. Ramírez Mendoza, “Control of an Automotive Semi-Active Suspension,” Mathematical Problems in Engineering, vol. 2012, Article ID 218106, 21 pages, 2012. https://doi.org/10.1155/2012/218106.